# SDR SWIA2019122747206

- Difficulty date: November 15, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N745SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10201
- Aircraft time: 41,451 hours, 26,297 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK DETECTED FWD SIDE OF RT BS 280 FLOORBEAM RBL 12, WHERE R/H COCKPIT FLOOR SUPPORT BEAM ATTACHES TO FLOOR POST.   REPAIRED IAW SRM.   MAJOR REPAI.
